# SDR GLBA2017050400651

- Difficulty date: May 1, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 40,154 hours, 48,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 144042GLA
- Condition: Not Reported
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE UPPER FORWARD [AIRSTAIR] DOOR REQUIRES REPLACEMENT. REMOVED AND REPLACED THE UPPER FORWARD DOOR CABLE IAW BEECH 1900D AMM 52-10-02.
